# SDR SIMA0326

- Difficulty date: February 1, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 536
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 1611
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3656 - CREW REPORTED NUMEROUS EMERGENCY LIGHTS ARE INOPERATIVE WHEN AIRCRAFT IS POWERED DOWN.  MAINTENANCE REMOVED AND REPLACED THREE EMERGENCY LIGHT POWER SUPPLY UNITS (S/N 1611, 1148, 1721) IAW ATR MM. OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
